# SDR IPXA2019060762918

- Difficulty date: June 6, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 20,613 hours, 12,709 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Support
- Part number: 2210516508
- Condition: Gouged
- Location: Nr 1 Engine Tr
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12Y#2 ENGINE T/R, OUTBOARD CASCADE SUPPORT FRAME HAS A GOUGE/KNICK IN THE FRAME ON THE EDGE, UPPER SECTION.REPAIRED IAW UPS EO A300-7830-72740-A, DATED 06JUN19.
